BibTeX record journals/amc/BachsteinGHX22

download as .bib file

@article{DBLP:journals/amc/BachsteinGHX22,
  author       = {Anna Bachstein and
                  Wayne Goddard and
                  Michael A. Henning and
                  John Xue},
  title        = {Compelling colorings: {A} generalization of the dominator chromatic
                  number},
  journal      = {Appl. Math. Comput.},
  volume       = {428},
  pages        = {127193},
  year         = {2022},
  url          = {https://doi.org/10.1016/j.amc.2022.127193},
  doi          = {10.1016/J.AMC.2022.127193},
  timestamp    = {Thu, 09 Jun 2022 17:17:41 +0200},
  biburl       = {https://dblp.org/rec/journals/amc/BachsteinGHX22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}